# SDR AALA980163

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED AT WS 686.50, SECOND RIB FORWARD OF AFT SPAR, RT WING.  INSTALLED DOUBLER REPAIR PER SB 727-57A 159.  TST:  56,192 HOURS.  CYCLES:  34,665. (X)
